R. M. Rosenberg, On Nonlinear Vibrations of Systems with Many Degrees of Freedom, Advances in applied Mechanics, vol.9, pp.155-242, 1966.
DOI : 10.1016/S0065-2156(08)70008-5

S. W. Shaw and C. Pierre, Normal Modes for Non-Linear Vibratory Systems, Journal of Sound and Vibration, vol.164, issue.1, pp.85-124, 1993.
DOI : 10.1006/jsvi.1993.1198

S. W. Shaw and C. Pierre, Normal Modes of Vibration for Non-Linear Continuous Systems, Journal of Sound and Vibration, vol.169, issue.3, pp.319-347, 1994.
DOI : 10.1006/jsvi.1994.1021

URL : https://hal.archives-ouvertes.fr/hal-01471098

E. Pesheck and C. Pierre, A global methodology for the modal reduction of large non-linear systems containing quadratic and cubic non-linearities, Proc. of DETC'97, 1997.

L. Jezequel and C. H. Lamarque, Analysis of non-linear dynamical systems by the normal form theory, Journal of Sound and Vibration, vol.149, issue.3, pp.429-459, 1991.
DOI : 10.1016/0022-460X(91)90446-Q

URL : https://hal.archives-ouvertes.fr/hal-00814435

C. Touzé, A normal form approach for non-linear normal modes, 2002.

V. I. Arnold, Chapitres supplémentaires de la théorie des équations différentielles ordinaires, 1980.

J. Guckenheimer and P. J. Holmes, Nonlinear oscillations, dynamical systems and bifurcations of vector fields, 1986.

A. H. Nayfeh and S. A. Nayfeh, On Nonlinear Modes of Continuous Systems, Journal of Vibration and Acoustics, vol.116, issue.1, pp.129-136, 1994.
DOI : 10.1115/1.2930388

E. Pesheck, C. Pierre, and S. W. Shaw, A NEW GALERKIN-BASED APPROACH FOR ACCURATE NON-LINEAR NORMAL MODES THROUGH INVARIANT MANIFOLDS, Journal of Sound and Vibration, vol.249, issue.5, pp.971-993, 2002.
DOI : 10.1006/jsvi.2001.3914